# SDR SWIA202163313

- Difficulty date: October 1, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK FROM FS 449.85 TO FS 499 IS CORRODED.   (C CHECK RO 12/28/2021)   REMOVED AND REPLACED LH SIDE SEAT TRACK FROM FS449.85 TO FS499 IAW CRJ200 AMM 53-01-11-000-802 AND 53-01-11-400-802
